# SDR UPS07549757

- Difficulty date: April 3, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 23,439 hours, 15,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1340, BETWEEN S25L AND S26L.  TRIMMED OUT DAMAGE AREA 1.56"W X 0.96"L IAW EA 757-5362-27-A1650.  PRELIMINARY 1 STEP 1.  HFEC AREA PER NTM 51-00-00 PT6.  NO CRACK INDICATIONS NOTED.  TRIMMED OUT .040" AROUND UCT FINAL DIMENSION 1.6"W X 1.00"L.  REMOVED 2EA STRINGER CLIPS, 1 EA SPLICE IAW EA 757-5362-27-A 1650.  ACCOMPLISHED ON FINAL EA757-5362-27-A1650 AND UPS B757-5310-2667.
